# SDR VJ970369

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL, EXPERIENCED VIBRATION NOISE FROM WHEEL WELL AREA AFTER GEAR RETRACTION.  UPON LANDING FOUND NOSE GEAR DOOR DID NOT FULLY RETRACT.  INSTALLED RT DOOR LINK ASSY ON NLG DOOR IAW MM 32-22-1; OPS CHECKED NORMAL.
